Mood Disorders Expert Forum
?depression or drug interaction
About This Forum:

Welcome to the Mood Disorders Forum. Questions in this forum are being answered by Peter Forster, MD and topics covered are anxiety, bipolar, depression, panic disorder, post traumatic stress disorder and stress.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

?depression or drug interaction

Just wondering but do losec or voltaren tablets interact with lorazepam.

I joined a running group and have since hurt my back again.  Have a history of a prolapsed disc.  I have taken several voltaren tablets over the course of a few days.  The back exercises the physio gave me last year don't seem to be helping.

At times recently I have also taken losec and mylanta syrup for heart burn.  My throat felt swollen, my chest was sore and it was painful to swallow.  I thought LPRD last time versus reflux.

I had reflux symptoms last night so took 20 mg losec.  I also had referred pain in my leg from my back (plus sore back and foot/ calf, etc).  I took 50 mg voltaren tablet for that (hoping that it would resolve the symptoms and allow me to run).  I also had pain underneath my right ribs and pain in my back down the right side.  I'm pretty sure that was gallstones or something like that.  Have had irregular PV bleeding but don't think it's related to that.

Anyway, due to not being able to sleep and the pain I took .5mg lorazepam.

Today I was struggling to wake up and get out of bed.  This happened to me once when I was taking the mylanta so I was wondering whether it was a drug interaction.  I suppose it could easily be due to fatigue from lack of sleep.  Writing this it sounds like it is from lack of sleep or depression.  It just felt different somehow.

My doctor is away till next week so I wasn't sure whether to follow this up with another doctor or just wait.
I would like to get it checked out and get answers but I know it's nothing and that is causing me to feel anxious.

The hospital were to come up with treatment options (which they haven't done as yet) and my doctor was to refer me to a psychiatrist but I don't know if he's done that or not.  The old director of mh is leaving in Feb so he could be leaving it till then.
1308134_tn?1295191219
There shouldn't be any interaction among those agents.

Where is your back pain?

The thing that helped me the most was the combination of stomach exercises and inversion... I was never able to do the stomach exercises properly so would re-injure myself but doing them with inversion was great. Went from chronic pain to years of minor discomfort...

Anyway, not saying I know the answer for everyone, but it is worth trying different approaches. :-)
2 Comments
Blank
Avatar_f_tn
Maybe the lorazepam dropped my mood and that is why I feel so tired.  I felt better without it but wasn't coping well with the endless sleepless nights and thoughts.

The back pain that bothers me most is quite low down.  Today it's central whereas yesterday it was off to the left.

I'll keep up with the back exercises and try harder to maintain correct posture.  That can be quite hard to reconcile when you feel amotivated.

I might try abdominal exercises plus other core stregthening exercises.  Not sure if inversion is that practical here.  If it's still an issue later I'll keep it in mind.

Because our house wasn't completed and represented a jungle gym I use to swing off stuff a lot.  We might still have somewhere I can swing and stretch.

Thanks for your time.  Is slightly reassuring that there isn't a problem with the meds.
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank